# SDR AALA991159

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Mlg Door
- Component: Eldec
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 2080 - EN ROUTE DFW-DTW, WHEEL GEAR DOOR OPEN LIGHT ILLUMINATED IN CRUISE.  TURNED RIGHT HYDRAULIC PUMP ON HIGH TO KEEP LIGHT EXTINGUISHED.  LANDED DTW WITHOUT INCIDENT.  ADJUSTED GAP ON GEAR DOOR PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
